# SDR DALA2016080205718

- Difficulty date: August 1, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 40,523 hours, 28,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE AFT CARGO LOWER DOOR JAMB HAS NUMEROUS AREAS OF CORROSION FROM THE AFT LOWER STOP FITTING DOWN TO AND AROUND THE FORWARD LOWER STOP FITTING.  REPLACED LOWER DOOR JAMB IAW SRM 53-20-15, REPAIR 7.
